# SDR FDEA201905161102

- Difficulty date: May 16, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,622 hours, 15,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AFA77341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  643     53-30  1587  16MAY19  MEM  FACT  U  CENTER CARGO. DURING OPEN UPFOR BULGED SKIN ON FUSELAGE, FOUND BULKHEAD CORRODED ON THE FWD AND AFT SIDES, UNDER FLOOR, WHERE DRAIN TROUGH IS MOUNTED AT FWD END. (TRANSFERRED FROM B CHECK NR 27)  SHGN 17MAY19 08:55   MEM U  PARTIALLY REMOVED CORRUGATED SKIN TO INSPECT BULKHEAD FRAME FOR CORROSION. AFTER FURTHUR  INSPECTION NO CORROSION FOUND ON BULKHEAD FRAME.  SHGN 17MAY19 17:00   MEM U  FOUND SECONDARY STRUCTURE SUPPORT ANGLE FOR DRAIN TROUGH CORRODED AND REMOVED CORRODED SUPPORT ANGLE  IN REF. TO SRM 51-31-01  FACT 18MAY19 23:04   MEM U  FABRICATED SUPPORT ANGLE IN REF. TO DRAWING  ACA0144 AND INSTALLED IN REF. TO SRM  51-31-01. REINSTALLED CORRUGATED SKIN IN REF. TO SRM 51-31-01. SHGN 17MAY19 17:00   MEM U  FOUND SECONDARY STRUCTURE SUPPORT ANGLE FOR DRAIN TROUGH CORRODED AND REMOVED CORRODED SUPPORT ANGLE IN REF. TO SRM 51-31-01  FACT 18MAY19 23:04   MEM U  FABRICATED SUPPORT ANGLE IN REF. TO DRAWING ACA0144 AND INSTALLED IN REF. TO SRM  51-31-01. REINSTALLED CORRUGATED SKIN IN REF. TO SRM 51-31-01.
